# SDR C2XA96IA040

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: S5701007200640
- Condition: Bearings Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 6C CHECK INSPECTION, FOUND RIGHT WING STRUT ASSEMBLY AT RIB NR 8 FLAP SUPPORT BEAM TO HAVE PLAY AT FORWARD AND AFT BEARINGS.  MAINTENANCE REMOVED AND REPLACED THE STRUT ASSEMBLY, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
